Essential Tremors and other side effects that literally change nothing…

RATE

Home Forums Symptoms Essential Tremors and other side effects that literally change nothing…

  • Author
    Posts
  • #91427

    faeriefate
    Participant

    So… I have a weird shaky thing in my hands. I’ve never noticed it, but apparently I’ve had it for like… ever. Which reminds me of another weird thing that I experienced in the past that I didn’t think twice about until I noticed it again recently (the other weird this was a side effect of my medication, so that’s unrelated).

    So I looked it up. It’s called an essential tremor and it’s not bad. Actually, it changes literally nothing. It makes it harder for me to keep my hands steady, sometimes makes me screw up in tying my shoes, makes my handwriting messy, but it’s just a slight inconvenience when you notice it, but otherwise harmless and easy to forget about.

    But I did more research because I found out about this symptom in a migraine thread. Apparently people with migraines get essential tremors 17% of the time where the rest of the population gets them 1% of the time. Correlation, any may be coincidence, but since migraines affect the brain a lot I doubt that.

    We talk about the bad things that migraines cause a lot here, let’s talk about the symptoms that affect literally nothing but still exist. Anyone else have weird symptoms like that?

  • #91949

    Hi faeriefate,

    It’s good to hear from you! Thank you for sharing that with us. I don’t have experience with essential tremor but hopefully others will be along to share their experiences with you.

    I found a similar abstract on essential tremor and migraine, but from 1990. This will bring you to another more recent finding; https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4472994/

    Nancy

You must be a member to reply to this topic. Register Now!
Already a member? Log in now to reply to this topic.